MathSciNet Relay Station
MathSciNet bibliographic data
MR1444503 17B37
Woodcock, D. Schur algebras and global bases: new proofs of old vanishing theorems. J. Algebra 191 (1997), no. 1, 331–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement